skip to main content
Show Results with:

Existence of Weak Solutions to an Evolutionary Model for Magnetoelasticity

Benešová, Barbora et al.

SIAM journal on mathematical analysis. Volume 50:Number 1 (2018); pp 1200-1236 -- Society for Industrial and Applied Mathematics

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait